RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 163–180 (Mi umn1297)  

The canonical spectral equation for singular spectral functions of random matrices

V. L. Girko


Full text: PDF file (618 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 163–179

Bibliographic databases:

UDC: 519.21+517.984
MSC: 15A52, 15A18, 26A42, 26D20
Received: 16.10.1992

Citation: V. L. Girko, “The canonical spectral equation for singular spectral functions of random matrices”, Uspekhi Mat. Nauk, 48:3(291) (1993), 163–180; Russian Math. Surveys, 48:3 (1993), 163–179

Citation in format AMSBIB
\Bibitem{Gir93}
\by V.~L.~Girko
\paper The canonical spectral equation for singular spectral functions of random matrices
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 163--180
\mathnet{http://mi.mathnet.ru/umn1297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243615}
\zmath{https://zbmath.org/?q=an:0801.60055}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..163G}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 163--179
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1297
  • http://mi.mathnet.ru/eng/umn/v48/i3/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:142
    Full text:70
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019